Please use this identifier to cite or link to this item:
Title: Berth allocation in a container port: using a continuous location space approach
Keywords: Berth allocation
Terminal management
Container transportation
Cargo handling
Mathematical programming
Issue Date: 2005
Publisher: Elsevier Ltd.
Citation: Transportation Research Part B: Methodological, Volume 39, Issue 3, March 2005, Pages 199–221
ISSN: 0191-2615
Appears in Collections:Δημοσιεύσεις σε Περιοδικά

Files in This Item:
There are no files associated with this item.

Items in CRIS are protected by copyright, with all rights reserved, unless otherwise indicated.